MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Catalog Number 08057427190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qc was acceptable on the day of the event.Maintenance was done correctly.The reaction monitor showed a normal reaction curve.It was noticable that the initial and final absorption for the intial result was lower than for the repeat result, indicating that not enough sample was present for the initial result.Investigation is ongoing.H3: na.
 
Event or Problem Description
We received an allegation of a discrepant low result for 1 patient's sample tested with calcium (ca2) assay on a cobas c303 analytical unit serial number (b)(6).Initial result: 5.36 mg/dl.1st rerun result: 10.3 mg/dl.2nd rerun result: 10.4 mg/dl.The questionable result was reported outside the laboratory.The physician questioned the result and requested a rerun.The sample was heparinized plasma in hitachi cups.
 
Additional Manufacturer Narrative
Calibration was acceptable.Based on calibration and qc data, a general reagent problem can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16846152
Report Number1823260-2023-01464
Device Sequence Number12648971
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number08057427190
Device Lot Number66107701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 DA
Patient SexUnknown